MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 8 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 8 MM; DENTAL IMPLANT
Catalog Number 1993
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that the implant was removed due to requests for investigation.Upon investigation, a malfunction was identified.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: additional pma/510(k) number ¿ k011028 | k013227.Zimvie received the reported implant for evaluation.Visual evaluation / functional test was performed, implant shows slight wear and mount cannot be disengaged.Malfunction.Dhr review was completed for the subject lot number 2021010261.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021010261 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, device malfunction did occur.The mount was not able to disengage from implant.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMPL TWIST MP-1 5.0 MM 8 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18959190
Report Number0002023141-2024-00905
Device Sequence Number9446166
Product Code DZE
UDI-Device Identifier00889024013162
UDI-Public(01)00889024013162(17)260511(10)2021010261
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/10/2026
Device Catalogue Number1993
Device Lot Number2021010261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic